Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itchy rash in the armpits - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hi doctor
Doctor :   hello
Doctor :   i am Dr XXX here
User :   i have a fungal infection in my armpit
Doctor :   since when ?
User :   its become blackish red .. n very itchy
User :   about 3 weeks
Doctor :   may i know your age ?
User :   29 yrs
User :   i hv started using canestan S
Doctor :   have you tried any anti fungal cream
Doctor :   ok any change ?
User :   clotrimazole beclamethasone
User :   its become slightly better
User :   just wanted to check if its the right one
Doctor :   yes you are taking the right thing
User :   i am using a cream ... is that ok ?
Doctor :   please keep your arm pit clean and use talcum powder every time you come out of shower
User :   ohh .. talcum powder is ok to use ..
User :   ?
User :   wat abt deo ?
Doctor :   no
Doctor :   avoid deo
Doctor :   the point here is to keep it dry as much as possible
User :   is there any tablet that i can take to make this go faster ?
Doctor :   no right now its not required
Doctor :   just use the anti fungal cream you are using and it will go away
Doctor :   wear lose clothes
User :   ok.
Doctor :   eat yogurt
Doctor :   calamine lotion will help you to get rid of the itch
User :   i also get these really itchy bouts on my fingers
User :   its mostly stress related i think
User :   anything i can use for that ?
Doctor :   what are you stressed about
User :   work mostly ..
User :   and other stuff ...
Doctor :   The use of tea tree oil helps the curing of the infection
Doctor :   dont be too stressed out you know its not good for you
Doctor :   try to meditate and think positive
User :   :) easier said than done
User :   but yes .. hv been trying
Doctor :   i can understand
Doctor :   but you know its for your own good
User :   sorry to bother u more ...
User :   but hv also been getting a headache for the past few weeks
User :   i hv spectacles .... but hv got my eyes checked recently
User :   no change in the eye no.
Doctor :   well thats what we call as tension headache
Doctor :   one your stress level falls your energy level will be up
User :   can i take anything to improve this ?
User :   i hv been taking saridon .. is that ok ?
Doctor :   yes you can tkae tht
Doctor :   no problem in that
User :   ok ... coz i remember somebody tellin me that saridon has a banned substance in it .... (by USFDA i think )
Doctor :   well its not banned here
Doctor :   still if you are sceptical you can take paracetamol
User :   that wud be crocin right ?
Doctor :   tes
Doctor :   yes
User :   ok cool. Thanks a ton !
User :   so u based in India ?
Doctor :   yes i am from XXX
Doctor :   your most welcome
User :   Thanks !
Doctor :   take care of your self and dont get stressed out
Doctor :   not worth it
User :   thanks doc :)
Doctor :   your welcome
Doctor :   take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor